# SDR IPXA2020092460581

- Difficulty date: September 8, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AUB751711
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 1 PYLON LOWER AFT FAIRING V-RIB IS CHAFED AND DAMAGED.  REMOVED AND REPLACED V-RIB, IAW SRM 51-33-01 & 51-35-01.  (MINOR)
